# SDR SWAA2024103154147

- Difficulty date: October 28, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N8822Q
- Make and model: Boeing 737-8
- Aircraft serial: 67479
- Aircraft time: 6,414 hours, 3,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE AFT GALLEY OUTBOARD FLASHLIGHT WILL NOT TEST<[01] OK TO CONTINUE PER MEL 25-64-02A. AUTH # 220841 SP1B APPLIED.;[02] REMOVED AND REPLACED CAPTAINS SIDE AFT GALLEY OUTBOARD FLASHLIGHT BATTERIES PER AMM 25-64-00
